# SDR 97UAL900180

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Engine: Pwa PW4077
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead Assy
- Part number: 106096607
- Condition: Shorted
- Location: Ignition Syst
- Part time: 4,411 hours
- Component: Unison, 106216301
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STATUS MESSAGE R2 IGN APPROXIMATELY ONE HOUR INTO FLIGHT.  AIRCRAFT RETURNED TO FIELD.  *S/D*  IGNITOR LEADS AND EXCITERS FROM R1 AND R2 RETURNED TO PRATT AND WHITNEY FOR INVESTIGATION.  UPDATE:  R2 EXCITER (10-621630-1) AT FIFTY PERCENT OUTPUT.  R1 IGNITION LEAD (10-609660-7) SIXTY PERCENT BURNED.  PITTED ON PLUG END CONTACT.  CUT IN CABLE INSULATION.
